# SDR CA970226037

- Difficulty date: February 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 382G
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam Web
- Condition: Cracked
- Location: Bs 517 Wl 230 Lt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUSELAGE STA 517, AND WL 230, LH VERTICAL LANDING GEAR BEAM WEB AND OUTBOARD CAP CRACKED. REPAIRED.
